MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FXV135 ANATOMICAL; SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FXV135 ANATOMICAL; SHOULDER PROSTHESIS
Catalog Number 104-0806
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Dislocation occurred approximately two months after initial implantation date.No fall or trauma evident.Standard 40 mm + 6 humeral cup and 9 mm humeral spacer explanted.Replacement with 40 mm + 9 humeral cup and 9 mm humeral spacer.
 
Additional Manufacturer Narrative
Dislocation occurred approximately two months after initial implantation with no known cause.No actual, implied, or suspect link to fx product.

Brand Name
FXV135 ANATOMICAL
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
7137326920
MDR Report Key17959785
Report Number3014128390-2023-00031
Device Sequence Number17894367
Product Code KWT
UDI-Device Identifier03701037300138
UDI-Public03701037300138
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Catalogue Number104-0806
Device Lot NumberL2831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 104-0806 LOT: L2831
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale